# SDR COMA9960447

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 16120
- Condition: Leaking
- Location: Nlg
- Part time: 7,706 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WILL NOT RETRACT.  NLG FOUND LEAKING.  REPLACED THE NLG PISTON ASSY.
